Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Suggested with VB7 forte for hair loss. Taking DOXT tablets for wounds on the scalp. Have epilepsy

HOW TO PREVENT HAIR LOSS . my doctor suggested me VB7 FORTE. This wll really helps me. Wether it causes any side effects. And also i am getting small wounds on my scalp and doctor suggested me to take DOXT tablets and Salisun shampoo. wether this will work out...Am also FITS patient. wether these tablets can put more pressure on me...please guide me ......
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  286
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Jun 2015
Hello dear,

VB7 FORTE is a multivitamin & multi mineral supplement.
Though, it does not directly cause hair growth, but it helps in strengthening the hair roots/follicles and indirectly prevent hair loss.

Hair fall occurs due to multifactorial causes such as:
1. Environmental factors
2. Stress
3. Deficiency of certain minerals, vitamins & amino acids in diet. e.g. Iron, zinc, Vit B complex, lysine.
4. Hormonal factors. e.g. Thyroxine
5. Any incidence of surgery, shock, etc.

Management includes:
1. Treating the underlying cause
2. Avoidance of stress
3. Dietary modifications
4. Minoxidil solution to be applied locally to stimulate the hair follicles
5. Multivitamin & multi mineral supplementation- as already advised by your Doctor

But these medications have to be used regularly under the guidance of a Dermatologist, as hair loss tends to return on stoppage of these medications.

And before initiation of these medications, the problem of scalp infection should be addressed.
So, the medication given by your doctor is correct.
Kindly continue them as advised.

There is no need to worry.
Your hairs will grow back again.

Wishing you a Good Health.
Thanks & take care.
Answered: Sat, 6 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor